# SDR DALA2016050203634

- Difficulty date: April 30, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N707TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27625
- Aircraft time: 68,971 hours, 19,655 cycles
- System (JASC): 5240 · Service Doors
- Part: Placard
- Condition: Binding
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR ARM, DISARM PLACARD DOES NOT PREVENT DOOR FROM ARMING.  FREED ARM, DISARM PLACARD.  OK FOR SERVICE.
